MathSciNet Relay Station
MathSciNet bibliographic data
MR1808151 (2001k:62021) 62E17 (42C05 60F05 60J80)
Schoutens, Wim Orthogonal polynomials in Stein's method. J. Math. Anal. Appl. 253 (2001), no. 2, 515–531.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement